# SDR SWAA2025050566439

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,987 hours, 39,755 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL BEAM PANEL #192E L/H FWD ATTACH BRACKET CRACKED<[01] REMOVED AND REPLACED FWD KEEL BEAM PANEL #192E L/H FWD ATTACH BRACKET PER SRM 51-40-02.
